# SDR SCNA99085

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 1002833
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHT IN THE AFT AIRSTAIR WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY FOR THE EMERGENCY LIGHT IN THE AFT AIRSTAIR.  OPERATIONALLY CHECKS GOOD.
